The Ramanujan Journal

, Volume 3, Issue 4, pp 405–461

Some New Applications of Matrix Inversions in Ar

Authors

  • Michael Schlosser
    • Institut für Mathematik der Universität Wien
Article

DOI: 10.1023/A:1009809424076

Cite this article as:
Schlosser, M. The Ramanujan Journal (1999) 3: 405. doi:10.1023/A:1009809424076

Abstract

We apply multidimensional matrix inversions to multiple basic hypergeometric summation theorems to derive several multiple (q-)series identities which themselves do not belong to the hierarchy of (basic) hypergeometric series. Among these are A terminating and nonterminating q-Abel and q-Rothe summations. Furthermore, we derive some identities of another type which appear to be new already in the one-dimensional case.

multidimensional matrix inversionsmultiple q-series associated to the root systems A and DU(n + 1) seriesterminating and nonterminating A q-Abel summationsterminating and nonterminating A q-Rothe summations
Download to read the full article text

Copyright information

© Kluwer Academic Publishers 1999